# SDR CHQA201100060

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 18,809 hours, 16,416 cycles
- Engine: Allsn AE3007A
- Engine time: 23,963 hours, 20,321 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT THE FLIGHT CREW REPORTED A FLAP FAIL MESSAGE WHEN ATTEMPTING TO DEPLOY FLAPS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT ON THE GROUND AND THE FLAPS WERE OPERATING NORMALLY AT THAT TIME.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
